BibTeX record journals/appml/ZhouM16

download as .bib file

@article{DBLP:journals/appml/ZhouM16,
  author    = {Deqin Zhou and
               Chunlai Mu},
  title     = {Homogeneous initial-boundary value problem of the Rosenau equation
               posed on a finite interval},
  journal   = {Appl. Math. Lett.},
  volume    = {57},
  pages     = {7--12},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.aml.2015.12.015},
  doi       = {10.1016/j.aml.2015.12.015},
  timestamp = {Thu, 28 Dec 2017 16:10:38 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/appml/ZhouM16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Schloss Dagstuhl LZI